Filters : "Freitas, Thiago Henrique de" Limpar

Filters



Refine with date range


  • Source: Journal of Pure and Applied Algebra. Unidade: ICMC

    Subjects: ANÉIS E ÁLGEBRAS COMUTATIVOS, COHOMOLOGIA, HOMOLOGIA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de et al. Generalized local duality, canonical modules, and prescribed bound on projective dimension. Journal of Pure and Applied Algebra, v. 227, n. 2, p. 1-17, 2023Tradução . . Disponível em: https://doi.org/10.1016/j.jpaa.2022.107188. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, Pérez, V. H. J., Miranda-Neto, C. B., & Schenzel, P. (2023). Generalized local duality, canonical modules, and prescribed bound on projective dimension. Journal of Pure and Applied Algebra, 227( 2), 1-17. doi:10.1016/j.jpaa.2022.107188
    • NLM

      Freitas TH de, Pérez VHJ, Miranda-Neto CB, Schenzel P. Generalized local duality, canonical modules, and prescribed bound on projective dimension [Internet]. Journal of Pure and Applied Algebra. 2023 ; 227( 2): 1-17.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1016/j.jpaa.2022.107188
    • Vancouver

      Freitas TH de, Pérez VHJ, Miranda-Neto CB, Schenzel P. Generalized local duality, canonical modules, and prescribed bound on projective dimension [Internet]. Journal of Pure and Applied Algebra. 2023 ; 227( 2): 1-17.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1016/j.jpaa.2022.107188
  • Source: Algebras and Representation Theory. Unidade: ICMC

    Subjects: ANÉIS E ÁLGEBRAS COMUTATIVOS, COHOMOLOGIA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de e PÉREZ, Victor Hugo Jorge e LIMA, Pedro Henrique Apoliano Albuquerque. On Hilbert-Samuel coefficients of graded local cohomology modules. Algebras and Representation Theory, 2022Tradução . . Disponível em: https://doi.org/10.1007/s10468-022-10178-7. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, Pérez, V. H. J., & Lima, P. H. A. A. (2022). On Hilbert-Samuel coefficients of graded local cohomology modules. Algebras and Representation Theory. doi:10.1007/s10468-022-10178-7
    • NLM

      Freitas TH de, Pérez VHJ, Lima PHAA. On Hilbert-Samuel coefficients of graded local cohomology modules [Internet]. Algebras and Representation Theory. 2022 ;[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s10468-022-10178-7
    • Vancouver

      Freitas TH de, Pérez VHJ, Lima PHAA. On Hilbert-Samuel coefficients of graded local cohomology modules [Internet]. Algebras and Representation Theory. 2022 ;[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s10468-022-10178-7
  • Source: Mathematische Nachrichten. Unidade: ICMC

    Subjects: INVARIANTES, SINGULARIDADES, ANÉIS E ÁLGEBRAS COMUTATIVOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de e PÉREZ, Victor Hugo Jorge e MIRANDA, Aldício José. On Betti numbers of the gluing of germs of formal complex spaces. Mathematische Nachrichten, 2022Tradução . . Disponível em: https://doi.org/10.1002/mana.202000475. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, Pérez, V. H. J., & Miranda, A. J. (2022). On Betti numbers of the gluing of germs of formal complex spaces. Mathematische Nachrichten. doi:10.1002/mana.202000475
    • NLM

      Freitas TH de, Pérez VHJ, Miranda AJ. On Betti numbers of the gluing of germs of formal complex spaces [Internet]. Mathematische Nachrichten. 2022 ;[citado 2022 dez. 03 ] Available from: https://doi.org/10.1002/mana.202000475
    • Vancouver

      Freitas TH de, Pérez VHJ, Miranda AJ. On Betti numbers of the gluing of germs of formal complex spaces [Internet]. Mathematische Nachrichten. 2022 ;[citado 2022 dez. 03 ] Available from: https://doi.org/10.1002/mana.202000475
  • Source: Bulletin of the Brazilian Mathematical Society : New Series. Unidade: ICMC

    Subject: ANÉIS E ÁLGEBRAS COMUTATIVOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de e PÉREZ, Victor Hugo Jorge. Bounds for multiplicities of the graded fiber product ring. Bulletin of the Brazilian Mathematical Society : New Series, v. 53, n. 3, p. Se 2022, 2022Tradução . . Disponível em: https://doi.org/10.1007/s00574-022-00289-6. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, & Pérez, V. H. J. (2022). Bounds for multiplicities of the graded fiber product ring. Bulletin of the Brazilian Mathematical Society : New Series, 53( 3), Se 2022. doi:10.1007/s00574-022-00289-6
    • NLM

      Freitas TH de, Pérez VHJ. Bounds for multiplicities of the graded fiber product ring [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2022 ; 53( 3): Se 2022.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s00574-022-00289-6
    • Vancouver

      Freitas TH de, Pérez VHJ. Bounds for multiplicities of the graded fiber product ring [Internet]. Bulletin of the Brazilian Mathematical Society : New Series. 2022 ; 53( 3): Se 2022.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s00574-022-00289-6
  • Source: Israel Journal of Mathematics. Unidade: ICMC

    Subjects: SINGULARIDADES, INVARIANTES

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de e PÉREZ, Victor Hugo Jorge e MIRANDA, Aldício José. Gluing of analytic space germs, invariants and Watanabe's conjecture. Israel Journal of Mathematics, v. 246, n. 1, p. 211-237, 2021Tradução . . Disponível em: https://doi.org/10.1007/s11856-021-2241-y. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, Pérez, V. H. J., & Miranda, A. J. (2021). Gluing of analytic space germs, invariants and Watanabe's conjecture. Israel Journal of Mathematics, 246( 1), 211-237. doi:10.1007/s11856-021-2241-y
    • NLM

      Freitas TH de, Pérez VHJ, Miranda AJ. Gluing of analytic space germs, invariants and Watanabe's conjecture [Internet]. Israel Journal of Mathematics. 2021 ; 246( 1): 211-237.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s11856-021-2241-y
    • Vancouver

      Freitas TH de, Pérez VHJ, Miranda AJ. Gluing of analytic space germs, invariants and Watanabe's conjecture [Internet]. Israel Journal of Mathematics. 2021 ; 246( 1): 211-237.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s11856-021-2241-y
  • Source: Proceedings of the American Mathematical Society. Unidade: ICMC

    Subject: ANÉIS E ÁLGEBRAS COMUTATIVOS

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de et al. Vanishing of Tor over fiber products. Proceedings of the American Mathematical Society, v. 149, p. 1817-1825, 2021Tradução . . Disponível em: https://doi.org/10.1090/proc/14907. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, Pérez, V. H. J., Wiegand, R., & Wiegand, S. (2021). Vanishing of Tor over fiber products. Proceedings of the American Mathematical Society, 149, 1817-1825. doi:10.1090/proc/14907
    • NLM

      Freitas TH de, Pérez VHJ, Wiegand R, Wiegand S. Vanishing of Tor over fiber products [Internet]. Proceedings of the American Mathematical Society. 2021 ; 149 1817-1825.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1090/proc/14907
    • Vancouver

      Freitas TH de, Pérez VHJ, Wiegand R, Wiegand S. Vanishing of Tor over fiber products [Internet]. Proceedings of the American Mathematical Society. 2021 ; 149 1817-1825.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1090/proc/14907
  • Conference title: International Meeting on Commutative Algebra and Related Areas - SIMCARA. Unidade: ICMC

    Subject: ANÉIS E ÁLGEBRAS COMUTATIVOS

    PrivateOnline source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      Commutative Algebra: 150 Years with Roger and Sylvia Wiegand. . Providence: AMS. Disponível em: https://bookstore.ams.org/cdn-1631280359973/conm-773/. Acesso em: 03 dez. 2022. , 2021
    • APA

      Commutative Algebra: 150 Years with Roger and Sylvia Wiegand. (2021). Commutative Algebra: 150 Years with Roger and Sylvia Wiegand. Providence: AMS. Recuperado de https://bookstore.ams.org/cdn-1631280359973/conm-773/
    • NLM

      Commutative Algebra: 150 Years with Roger and Sylvia Wiegand [Internet]. 2021 ;[citado 2022 dez. 03 ] Available from: https://bookstore.ams.org/cdn-1631280359973/conm-773/
    • Vancouver

      Commutative Algebra: 150 Years with Roger and Sylvia Wiegand [Internet]. 2021 ;[citado 2022 dez. 03 ] Available from: https://bookstore.ams.org/cdn-1631280359973/conm-773/
  • Source: Archiv der Mathematik. Unidade: ICMC

    Subject: ANÉIS E ÁLGEBRAS COMUTATIVOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de e PÉREZ, Victor Hugo Jorge. When does the canonical module of a module have finite injective dimension?. Archiv der Mathematik, v. No 2021, n. 5, p. 485-494, 2021Tradução . . Disponível em: https://doi.org/10.1007/s00013-021-01659-0. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, & Pérez, V. H. J. (2021). When does the canonical module of a module have finite injective dimension? Archiv der Mathematik, No 2021( 5), 485-494. doi:10.1007/s00013-021-01659-0
    • NLM

      Freitas TH de, Pérez VHJ. When does the canonical module of a module have finite injective dimension? [Internet]. Archiv der Mathematik. 2021 ; No 2021( 5): 485-494.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s00013-021-01659-0
    • Vancouver

      Freitas TH de, Pérez VHJ. When does the canonical module of a module have finite injective dimension? [Internet]. Archiv der Mathematik. 2021 ; No 2021( 5): 485-494.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1007/s00013-021-01659-0
  • Source: Mathematica Scandinavica. Unidade: ICMC

    Subjects: ANÉIS E ÁLGEBRAS COMUTATIVOS, COHOMOLOGIA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de e PÉREZ, Victor Hugo Jorge e LIMA, Pedro Henrique Apoliano Albuquerque. Asymptotic behavior of j-multiplicities. Mathematica Scandinavica, v. 127, n. 2, p. 209-222, 2021Tradução . . Disponível em: https://doi.org/10.7146/math.scand.a-126029. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, Pérez, V. H. J., & Lima, P. H. A. A. (2021). Asymptotic behavior of j-multiplicities. Mathematica Scandinavica, 127( 2), 209-222. doi:10.7146/math.scand.a-126029
    • NLM

      Freitas TH de, Pérez VHJ, Lima PHAA. Asymptotic behavior of j-multiplicities [Internet]. Mathematica Scandinavica. 2021 ; 127( 2): 209-222.[citado 2022 dez. 03 ] Available from: https://doi.org/10.7146/math.scand.a-126029
    • Vancouver

      Freitas TH de, Pérez VHJ, Lima PHAA. Asymptotic behavior of j-multiplicities [Internet]. Mathematica Scandinavica. 2021 ; 127( 2): 209-222.[citado 2022 dez. 03 ] Available from: https://doi.org/10.7146/math.scand.a-126029
  • Source: Bulletin of the Belgian Mathematical Society - Simon Stevin. Unidade: ICMC

    Subjects: COHOMOLOGIA, ANÉIS E ÁLGEBRAS COMUTATIVOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de e PÉREZ, Victor Hugo Jorge. On shifted principles of generalized local cohomology modules. Bulletin of the Belgian Mathematical Society - Simon Stevin, v. 27, n. 2, p. 203-218, 2020Tradução . . Disponível em: https://doi.org/10.36045/bbms/1594346415. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de, & Pérez, V. H. J. (2020). On shifted principles of generalized local cohomology modules. Bulletin of the Belgian Mathematical Society - Simon Stevin, 27( 2), 203-218. doi:10.36045/bbms/1594346415
    • NLM

      Freitas TH de, Pérez VHJ. On shifted principles of generalized local cohomology modules [Internet]. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2020 ; 27( 2): 203-218.[citado 2022 dez. 03 ] Available from: https://doi.org/10.36045/bbms/1594346415
    • Vancouver

      Freitas TH de, Pérez VHJ. On shifted principles of generalized local cohomology modules [Internet]. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2020 ; 27( 2): 203-218.[citado 2022 dez. 03 ] Available from: https://doi.org/10.36045/bbms/1594346415
  • Source: International Journal of Algebra and Computation. Unidade: ICMC

    Subjects: ANÉIS E ÁLGEBRAS COMUTATIVOS, COHOMOLOGIA, HOMOLOGIA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PÉREZ, Victor Hugo Jorge e FREITAS, Thiago Henrique de. Hilbert-Samuel multiplicity and Northcott's inequality relative to an Artinian module. International Journal of Algebra and Computation, v. 30, n. 2, p. 379-396, 2020Tradução . . Disponível em: https://doi.org/10.1142/S0218196720500034. Acesso em: 03 dez. 2022.
    • APA

      Pérez, V. H. J., & Freitas, T. H. de. (2020). Hilbert-Samuel multiplicity and Northcott's inequality relative to an Artinian module. International Journal of Algebra and Computation, 30( 2), 379-396. doi:10.1142/S0218196720500034
    • NLM

      Pérez VHJ, Freitas TH de. Hilbert-Samuel multiplicity and Northcott's inequality relative to an Artinian module [Internet]. International Journal of Algebra and Computation. 2020 ; 30( 2): 379-396.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1142/S0218196720500034
    • Vancouver

      Pérez VHJ, Freitas TH de. Hilbert-Samuel multiplicity and Northcott's inequality relative to an Artinian module [Internet]. International Journal of Algebra and Computation. 2020 ; 30( 2): 379-396.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1142/S0218196720500034
  • Unidade: ICMC

    Subjects: COHOMOLOGIA, MÓDULOS, TEORIA DAS SINGULARIDADES, ANÉIS E ÁLGEBRAS COMUTATIVOS

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FREITAS, Thiago Henrique de. Cohomologia local formal definida por um par de ideais. 2015. Tese (Doutorado) – Universidade de São Paulo, São Carlos, 2015. Disponível em: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-29032016-164416/. Acesso em: 03 dez. 2022.
    • APA

      Freitas, T. H. de. (2015). Cohomologia local formal definida por um par de ideais (Tese (Doutorado). Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-29032016-164416/
    • NLM

      Freitas TH de. Cohomologia local formal definida por um par de ideais [Internet]. 2015 ;[citado 2022 dez. 03 ] Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-29032016-164416/
    • Vancouver

      Freitas TH de. Cohomologia local formal definida por um par de ideais [Internet]. 2015 ;[citado 2022 dez. 03 ] Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-29032016-164416/

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022